Results 1 to 2 of 2
My med is having the opposite effect, anyone else?
  1. #1
    KLuce is offline New Member
    Join Date
    Feb 2013
    Posts
    1

    Default My med is having the opposite effect, anyone else?

    I was just diagnosed with Narcolepsy, I didn't really want to take Adderall, but my Neuro Sleep MD prescribed a low dosage, so I was hopeful that it would help. The strange thing is is that after I take it it actually makes me more tired, I sleep for an hour or two, and then when I wake up I feel refreshed. Isn't it supposed to help keep me awake. Does anyone out there have (or have had) an Rx that has the opposite effect of what it is intended?
    Last edited by Anonymous; 02-12-2013 at 08:31 PM. Reason: Narcolepsy diagnosed by doc., not drug addiction

  2. #2
    herby12454 is offline New Member
    Join Date
    Mar 2013
    Location
    Aldain
    Posts
    5

    Default

    Well it's odd that the effect was reverse of the expected effect. Maybe your body had a different reaction to the dosage? Did you consult your MD again?

Similar Threads

  1. After Opiate Use: Is it mind burnout or the opposite?
    By SomeDay in forum Need to Talk?
    Replies: 8
    Last Post: 01-12-2011, 10:23 AM
  2. white oval 73 00 and two triangles on the opposite side
    By transitions in forum Pill Identification
    Replies: 1
    Last Post: 04-29-2007, 08:49 AM
  3. Opposite reaction to Prozac
    By babubear05 in forum Featured Drugs
    Replies: 1
    Last Post: 07-19-2005, 12:11 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22